# SDR F3LA200300080

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION IN AND AROUND SCREW HOLES AT SEAT TRACK BETWEEN STA. 328 AND STA. 344, RBL 54.  FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK PER SRM 51-30-3.
